Statistics from Altmetric.com
A 29-year-old man who had undergone kidney transplantation in 1999 for chronic glomerular disease, on treatment with ciclosporin, azathioprine and steroids, was admitted for severe, diffuse abdominal pain. No fever or other symptoms were present. Multidetector CT (MDCT) scan showed several chest and abdominal lymphadenopathies and pericardial, pleural and abdominal effusions. A post-transplant lymphoproliferative disorder (PTLD) was suspected and, therefore, azathioprine and ciclosporin were suspended with resolution of serosal effusions. However, cytology and cytofluorimetry from ascites and pleural effusion and surgical histology from supraclavicular lymph node showed no lymphoproliferative disease. Epstein-Barr virus (EBV)-DNA was repeatedly negative, as was serology for HIV. …
Competing interests None declared.
Patient consent Obtained.
Provenance and peer review Not commissioned; externally peer reviewed.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.